General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

Lantus

Ask a question
87,802
Discussions
Ask a question
Method of use: Injection
Prescribing mode: Rx
Insulin glargine, marketed by Sanofi-Aventis under the name Lantus, is a long-acting basal insulin analogue, given once daily to...
Read on Wikipedia
7 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Lantus for Diabetes
87,802 conversations around the web about Lantus to help you make a decision
We analyzed what people said about Lantus and compared it to other Diabetes medications
Ask a question
7 / 10
Satisfaction
?
Based on medical discussions around the web

Does Lantus cause Bloating ?

#47 in Lantus discussions - 109 posts discuss Bloating with Lantus. Bloating is #47 concern in Lantus discussions.
We found 109 discussions
" ...Lantus last year and have gained 20 pounds since then. this is the most weight I have ever gained. It seems like I'm retaining... "

" ...have been using lantus for about 1 year.i have bloating,sweating,depressed,short of breath,belching,sugar gets low,does anyone... "

" ...and my side effects are bloating, weight gain, and for the first two weeks my vision was affected. I experienced blurred vision and even my glasses would not help. The vision side effect has... "

" ...on Lantus down to 100-150 for the most part. I have never experienced a low yet. I do feel a lot better in general except the bloating feeling.... "

Post from
www.diabetes.co.uk
" Bloating I have recently changed to porcine 70/30 as the novorapid and lantus were giving me fast heart beats, but I now get very bloated so much it hurts and have also put more... "

" Thanks ladies!! Yes, I take long lasting Lantus 35 Units 2 X a day instead of Met. Met made me bloated, sick, and I think with ...I can get off the lantus. I'd like to manage with... "

" ...doctor added Lantus to my medicine regimen ...moment I added the Lantus I was bloated and over a 2 months I had gained back all the weight I had just ...my Doctor about the bloating and weigh... "

Post from
www.tudiabetes.org
" ...This is a side effect but not everyone will get it. I lost 5 lbs. in 4 days and was taking diuretics every day and was still bloated with water. I feel so much better being off Lantus. I found out... "

" ...have also noticed blurred vision, bloating, stomach cramps and severe muscle aches since I have once again been on Lantus. I have rheumatoid ...diabetes, but had been off of Lantus for a while... "

" ...Lantus was making me feel constantly bloated and caused my left ankle to swell. Novorapid I've used for some time now since changing from Actrapid. No side ...doctor prescribed Apid... "

Your Saved Posts ()

Back to Signup